| Model Number |
G47827 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set.
Event or Problem Description
It was reported during the patient's cvc insertion procedure (subclavian vein), the dilators were too soft and would bend, wire kinking occurred and the wire jammed in the patient's vein.The patient did not require any additional procedure as a result of this event.